# SDR QXEA2012041100284

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,412 hours, 27,594 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Receptacle
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN AFT GALLEY.  REPAIRED BROKEN WIRE AT RT RECEPTACLE.  REPLACED GROUND STUD, RECIRC FAN POWER GROUND & APU SHUNT.  PERFORMED DVI OF AFT BAGGAGE COMPARTMENT LIGHTS & SOCKETS, NO DEFECTS NOTED. PERFORMED DVI OF AFT GALLEY WORK LIGHT, OVERHEAD LIGHTS, READING LIGHT & INFORMATION SIGNS AS WELL AS ALL SOCKETS ASSOCIATED W/ THOSE LIGHTS, NO DEFECTS NOTED. PERFORMED GVI OF AFT GALLEY CONTROL PANEL. FOUND LT SWITCH ALWAYS ON, R & R LT SWITCH, NO OTHER DEFECTS NOTED W/AFT GALLEY CONTROL PANEL. PERFORMED GVI OF LT & RT MAPCOS & ELECTRICAL TERMINALS. FOUND RIGHT MAPCO RECEPTACLE BURNT & ONE WIRE TERMINAL BROKEN. REPAIRED WIRE TERMINAL PER WM20-12-10. FOUND LIGHT CORROSION ON MAPCO GROUND STUD, REMOVED CORROSION FROM. REMOVED & REPLACED RIGHT MAPCO RECEPTACLE, INSTALLED SERVICEABLE MAPCO & PERFORMED OPS CHECK AS REQ. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED, NO BURNT/ ELECTRICAL SMELL NOTED.
